# SDR DALA2025020600917

- Difficulty date: February 1, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 55,611 hours, 40,240 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- ON UPPER LEG OF LEFT WING AFT SPAR LOWER SPAR CAP XRS 164.00 FASTENER ABOVE INBOARD LOWER FLAP FITTING ATTACH BOLT IS LOOSE AND SPINNING. THIS FASTENER REPLACED WITH OVERSIZE FASTENER DURING LEFT WING SKIN DOUBLER RFEPAIR ON ER/A 622371-14AD, REV O. JOB COMPLETE. A/C OK FOR SERVICE. (LP #0791066)
